# SDR QXEA0202031

- Difficulty date: November 30, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 91 hours, 71 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAX- FIRE SYSTEM FAULT STATUS MESSAGE.  COMPLIED WITH OPERATIONAL TEST OF FIDEX SYSTEM IAW 26-10-00-710-801.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
